# SDR 0100165521

- Difficulty date: January 10, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 46,937 hours, 20,101 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Part serial: 312
- Condition: Failed
- Location: E/E Bay
- Part time: 46,937 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FLIGHT CREW NOTICED SMOKE ODOR IN FLIGHT DECK.  DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE NR 1 EQUIPMENT COOLING FAN.  OPERATIONAL CHECK GOOD.
